MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACORA; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. VACORA; BIOPSY INSTRUMENT
Model Number VC14138MRS
Medical Device Problem Codes Accessory Incompatible (1004); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing review: the device history record review was performed for the reported lot number and this lot meets all release criteria.The manufacturing review did not indicate any possible manufacturing issue that could be related to the reported event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the accessory incompatible and detachment of device or device component could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.(expiry date: 01/2022) device not returned.
 
Event or Problem Description
It was reported that during a breast biopsy procedure, the distance ring on the introducer was connected and the introducer allegedly could not be moved even after moisturizing it.It was further reported that the connection was so firm that the white plastic part was stripped off and could not be used.There was no reported patient injury.

Brand Name
VACORA
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12702163
Report Number2020394-2021-01911
Device Sequence Number4613645
Product Code KNW
UDI-Device Identifier00801741079658
UDI-Public(01)00801741079658
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVC14138MRS
Device Catalogue NumberVC14138MRS
Device Lot NumberHUDN1541
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2021
Initial Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1